# SDR ASAA1057673

- Difficulty date: April 9, 2010
- Submitted: April 12, 2010
- Operation: Air carrier
- Aircraft: N587AS
- Make and model: Boeing 737890
- Aircraft serial: 35684
- Aircraft time: 9,409 hours, 2,713 cycles
- System (JASC): 2421 · AC Generator-Alternator
- Part: Generator
- Part number: 28B5457
- Part serial: 87B0970
- Condition: Malfunctioned
- Location: Apu
- Part time: 9,409 hours, 2,713 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

APU FAULT LIGHT ON APU START LIGHT EXT AFTER 4 MIN.  FAULT AGAIN ON 2ND ATTEMPT.  REMOVED & REPLACED APU GENERATOR IAW AMM REF 49 41 21 PG BLOCK 401.  OPS CHECK NORMAL PER AMM REF 49 11 00, APU OPERATIONAL TEST.
